# SDR FDEA201204101339

- Difficulty date: April 10, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N577FE
- Make and model: Doug MD-11F
- Aircraft serial: 48469
- Aircraft time: 60,991 hours, 13,172 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Longeron
- Part number: AFA7772501
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPARTMENT, BILGE AREA BS 1646 LONGERON 50 LT FOUND WITH SURFACE CORROSION.  REPAIR CARRIED OUT AT CENTER CARGO COMPARTMENT BILGE AREA STA 1646, LONGERON 50L IAW EA 1-5310-159838.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 114.
